# SDR UIEA2017030300271

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 78,350 hours, 13,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD, LT AFT INNER STRUCTURE AND WEB WAS FOUND CRACKED AT SECONED LAYER THROUGH THICKNESS.  THE BULKHEAD WAS REPAIRED IAW RI-53-13-11745, REV A.
